Fluctuating heart rate: Havent posted for a... - AF Association

AF Association

20,493 members25,077 posts

Fluctuating heart rate

shirlygirly
shirlygirly

Havent posted for a couple of years after two successful ablations. Mostly everything has been ok since my last ablation a couple of years ago.

A few months ago after a spells of occasional rapid heart rate my heart

suddenly shot up to 140bpm and for a couple of hours was fluctuating up

and down to approximately 40bpm. This has happened now on a two

occasions recently and Im unsure what I should do about it. It always starts

with rapid heart rate and usually lasts an hour or so. I take bisoprolol 1.25mg

but I miss every 3rd day as my heart rate goes too low if I take one every day.

The incidents always happen on the days I miss the bisoprolol.

Any advice would be helpful thanks.

4 Replies
oldestnewest
BobD
BobDVolunteer

I think you need to speak to your EP or cardiologist or at the very least get you doctor to do an ECG during the period of fast rate to see what is happening. Anything else is pure guess work.

shirlygirly
shirlygirly in reply to BobD

Thanks for your advice, Im off to docs Wednesday for my annual health

review so I think I will start there. Last year I was offered Statins but turned them down as a few folks I know have had problems when taking

them. Im quite fit for my age 80, do quite a lot of walking, I have balance

problems at times but otherwise Im ok.

It seems to me your medication needs to be lower and everyday or try a different drug. I am on just Flecainide and would have preferred PIP but my cardiologist said best to have a steady daily dose.

Thanks for your advice.

You may also like...